| Model Number |
27040GP130-S |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation confirmed one of the electrodes is missing and the insulation on distal end melted.
Event or Problem Description
Allegedly, during a urology procedure, two bipolar electrode broke and pieces fell into patient.The broken pieces were retrieved, and customer confirmed there was no harm to patient.This report is for the second electrode that broke.